1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Skin problems :(

Discussion in 'Type 2 with Insulin' started by serendipity, Sep 2, 2013.

  1. serendipity

    serendipity Type 1 · Well-Known Member

    Messages:
    116
    Likes Received:
    25
    Trophy Points:
    68
    Hello everyone

    I had my review today with the Nurse and all is not well :(
    It seems I have some Neuropathy in my legs.
    My sugars have been really high recently despite Insulin and Tablets being increased and Ive noticed some breaout type spot/boils on my arms and legs :? She said they are due to the high sugar readings Im having.
    Anyone else have these?

    Linda
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook